MathSciNet Relay Station
MathSciNet bibliographic data
MR1150657 (93k:16014) 16E10 (16D80 16E50)
Wang, Ming Yi Some studies on $\Pi$-coherent rings. Proc. Amer. Math. Soc. 119 (1993), no. 1, 71–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement